# SDR FDEA202104150930

- Difficulty date: April 15, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA32125
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER MAIN DECK FLOOR PANEL STA1501-1561 & RBL 8.5-27, FOUND NUMEROUS DAMAGED   SPOT ON UPPER SURFACE PANEL RED MARKED. FABRICATED NEW FLOOR  PANEL APPROX STA 1501-1561 RBL 8.5-27 AS REQ. REF FDX DWG   SRZ-25-005 (MAJOR REPAIR)
